# SDR ASAA1048515

- Difficulty date: November 17, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 58,206 hours, 36,152 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: L2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS L2 DOOR HARD TO OPEN AND MAKES LOUD SQEAKING SOUND WHEN OPENING.  CLEANED AND LUBRICATED DOOR, OPS CHECK GOOD.
